# SDR DALA2021040702041

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 CRACK EMERGENCY EXIT DOOR 833 INTERCOSTAL WEB FWD SIDE AND AFT SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED INTERCOSTAL WEB PER A320 SRM 51-72-11. (1775112)
